Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Woman on Nuvaring contraception cannot inhale fully. Endoscopy, lung function test, ECG, chest x-ray normal. Taking anti-biotic, nasal spray. No relief. Is this Candida?

Hi. I am a 27year old female who is on Nuvaring contraception for many years. For the past year I have been finding it hard to get a good, full breath in and it kinda is starting to affect my life. Initially doc thought it may have been stomach related as I would have excess gas. I had an endoscopy and ther was nothing found. I had a Lung function test and ECG. All normal.Recently I went again as it was getting to me. Chest xray normal. D dimer bloods raised. CT PA was performed querying a clot. It was also clear so my Doc put me on an antibiotic and nasal spray . I have just finished the course and feel no better.I also got sharp twinges today after lifting boxes etc. The doc also is sending me for an Echo but I got no appointment yet. No history of heart problems in the family and on no other medication. Am cracking up. Its not hindering me a lot but its annoying not being able to get a full breath constantly. I was reading up on Candida and I believe that it may be this. Any feedback appreciated
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you clearly mentioned in your query that each & every reports regarding lung and heart are normal.
In my opinion this is a psychogenic problem.
Tension & work related stress may be main cause.
Anemia is most prominent cause in this type of condition.
Consult a psychiatrist and get his opinion and treatment .
As you are young & doing hard work , so no chances of any heart or lung related disease.
Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor